MathSciNet Relay Station
MathSciNet bibliographic data
MR2374 10.0X
Erdös, P.; Kac, M. The Gaussian law of errors in the theory of additive number theoretic functions. Amer. J. Math. 62, (1940). 738–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement